# SDR DHL2008749002

- Difficulty date: January 12, 2008
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 740 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER CLIP CORRODED AT STRINGER 26L BS 740.  REMOVED STRINGER CLIP IAW SRM 51-30-2.  CORROSION OUT OF LIMITS IAW SRM 53-10-1 FIGURE 1.  CLEANED LOWER AREA IAW MM 12-40-00 NO CORROSION NOTED.  FABRICATED NEW PART  IAW SRM 53-10-2 FIGURE 9, 51-20-01, AND 51-30-5.  ALODINED AND PRIMED PART IAW SRM 51-10-2.  INSTALLED IAW SRM 51-40-4 FIGURE 1 AND 51-30-2.
